advertisement
Question
Posted by: SS | 2008/02/01

Contraception pill and pigmentation spot

I have been on Diane 35 for the past 2 years and have developed pigmentation spots.Is the pill a cause for these spots.Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is likely that the Pill is responsible. Be`sure to wear sunblock every day and consider changing to a lower dose pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement